# SDR TRAX200600121

- Difficulty date: April 19, 2006
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N842AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7304
- Aircraft time: 17,844 hours, 15,102 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 280 WEB IS CRACKED O/B OF LBL9.  REPAIRED PILOTS BULKHEAD AT FS 280 LBL 9.0 IAW EO 600-53-0090.
